| Catalog Number |
03L79-32 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id: is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated calcium generated from architect c16000 analyzer.The customer compared results with other analyzers, including the alinity c platform and provided the following data: customer reference range for adjusted calcium is 2.2-2.6mmol/l.Customer reference range for calcium is 1.75-3mmol/l.Sample id: (b)(6): result on architect was 4.28 mmol/l.Additional results on architect were 2.64, 2.07, 2.07, 2.10, 2.14, 2.09, 2.05, 2.03, 2.04, 2.07, 2.05 mmol/l.Result on alinity was 3.04 mmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a review of tracking and trending, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent complaint lot.Device history record review did not identify any nonconformances or deviations with complaint lot and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the calcium reagent lot 02176un24 was identified.
Event or Problem Description
The customer observed falsely elevated calcium generated from architect c16000 analyzer.The customer compared results with other analyzers, including the alinity c platform and provided the following data: customer reference range for adjusted calcium is 2.2-2.6mmol/l.Customer reference range for calcium is 1.75-3mmol/l.Sample id (b)(6): result on architect was 4.28 mmol/l.Additional results on architect were 2.64, 2.07, 2.07, 2.10, 2.14, 2.09, 2.05, 2.03, 2.04, 2.07, 2.05 mmol/l.Result on alinity was 3.04 mmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.